# SDR DALA2023041703025

- Difficulty date: April 17, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N919DU
- Make and model: Boeing 737-900ER
- Aircraft serial: 63531
- Aircraft time: 12,623 hours, 5,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4027885) DURING INSPECTION FOUND 2R EMERGENCY EXIT SIGN INOP. REPLACED BATTERY AND FUSE AT POWER SUPPLY M1672 PER B737AMM 33-51. OPS TEST GOOD.
